# SDR JJBA20250328037

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 48,964 hours, 32,114 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 0429
- Condition: Inoperative
- Location: Zone 700
- Part time: 27,533 hours, 19,640 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LG LEVER WOULD NOT GO UP AFTER TAKEOFF. SERVICED NLG. PERFORMED DVI OF ALL 3 LG PROX SWITCHES. JIGGLED CONNECTIONS BEFORE GEAR SWINGS. REMOVED AND REPLACED LGEU. OPS CHECK SAT. VERIFIED RH MLG WAS PROPERLY SERVICED. PERFORMED GEAR SWINGS WITH BREAKOUT BOX.  AIRCRAFT RELEASED FOR OCF. OCF SATISFACTORY.
